# SDR ASAA2014120109839

- Difficulty date: December 1, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 7,909 hours, 2,491 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 00122346
- Condition: Failed
- Location: Autopilot
- Part time: 45,651 hours, 20,799 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT "A" WILL NOT STAY ENGAGED AT CRUISE ALTITUDE.  ACFT GROUNDED.  DFCS FLT FAULT REVIEW SHOWS FLTS W/ NUMEROUS MCP DATA INV 22-11607 FAULT W/MCP SUSPECTED LRU. ALSO REF FIM 22-11, TASK 817.  R & R MCP REF MM 22-11-34.  OPS NORMAL REF SAME.
